# SDR SWIA2025031701125

- Difficulty date: November 25, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOCATING AND DRILLING NEW DD2 MID INTERCOSTAL, LOCATED PART IN DIFFERENT AREA MAKING THE HOLES NOT LINE UP WITH EXISTING HOLES.     (C-CHECK RO 3/14/2025)    RELOCATED DD2 MID AND ADDRESSED ELONGATED HOLE REF. REO 670-52-11-1427 REV. -- DATED 2024-12-06 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
